# SDR UALA2012100405630

- Difficulty date: October 3, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 44,034 hours, 11,130 cycles
- Engine: Pwa PW4056
- System (JASC): 7170 · Engine Drains
- Part: Drain
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

PUSH CREW REPORTS FUEL LEAK NR 2 ENGINE AFTER PUMPS TURNED ON.  FOUND FUEL LEAKING FROM DRAIN NR 4.  CREW RAN ENGINE FOR THREE MINUTES.  INSPECTED DRAIN, NO FURTHER LEAK EVIDENT OK TO CONTINUE.
